MAUDE Adverse Event Report: Synthes GmbH HELICAL BLADE INSERTER; Rod, Fixation, Intramedullary and Accessories

Synthes GmbH HELICAL BLADE INSERTER; Rod, Fixation, Intramedullary and Accessories
Catalog Number 03.037.024
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/06/2026
Type of Reportable Event Malfunction

Brand Name
HELICAL BLADE INSERTER
Common Device Name
Rod, Fixation, Intramedullary and Accessories
Manufacturer (Section D)
Synthes GmbH
luzernstrasse 19-21
zuchwil 4528
SZ  4528
Manufacturer (Section G)
Monument
1101 synthes avenue
monument CO 80132
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
+1(908)386-3534
MDR Report Key50547964
Report Number8030965-2026-08715
Device Sequence Number10384064
Product Code HSB
UDI-Device Identifier07611819642508
UDI-Public(01)07611819642508
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K131548
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.037.024
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/06/2026
Supplement Date Received by Manufacturer09/23/2026
Initial Report FDA Received Date09/01/2026
Supplement Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown